Alert archive / Alabama / Flash Flood Watches in 2014

Flash Flood Watch 9, NWS Mobile, AL

May 14, 20147 counties in Alabama

NWS Mobile, AL issued this flash flood watch at May 14, 2014, 4:16 AM CDT for 7 counties in Alabama. It took effect at May 14, 2014, 7:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 14, 2014, 4:16 AM CDT (09:16 UTC)
In effect from
May 14, 2014, 7:00 AM CDT
Expired
May 14, 2014, 8:40 PM CDT
In force
14 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Ft Rucker radar (KEOX), 137 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
945 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WGUS64 KMOB 140916
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
416 AM CDT WED MAY 14 2014

...A FLASH FLOOD WATCH IS NOW IN EFFECT TODAY AND THIS EVENING FOR
PORTIONS OF SOUTH CENTRAL AND SOUTHWESTERN ALABAMA AS WELL AS FOR THE
WESTERN FLORIDA PANHANDLE...

.TRENDS INDICATING A WETTER FORECAST THAN PREVIOUSLY EXPECTED CONTINUE
THIS MORNING. A FRONTAL BOUNDARY WILL MOVE TOWARD AND ACROSS THE WATCH
AREA TODAY AND SHOULD BE EAST ACROSS THE AREA BY LATE TONIGHT.
SURFACE CONVERGENCE ASSOCIATED WITH THE FRONT...COMBINED WITH LARGE
SCALE DIFFLUENT FLOW ALOFT ON THE EAST SIDE OF A BROAD UPPER TROUGH
WILL INTERACT WITH INCREASING ATMOSPHERIC MOISTURE BEING LIFTED NORTH
ACROSS THE REGION FROM THE GULF OF MEXICO. ALTHOUGH THE FRONT IS
STILL EXPECTED TO MOVE EAST ACROSS THE REGION FAIRLY QUICKLY...THE
AIRMASS IS BECOMING INCREASINGLY PRIMED FOR THE POTENTIAL OF LOCALLY
HEAVY RAINFALL...ESPECIALLY WHERE TRAINING STORMS REPEATEDLY MOVE
ACROSS THE SAME AREAS TODAY IN ADVANCE OF THE FRONT. TOTAL RAINFALL
AMOUNTS OF 2 TO 3 INCHES...WITH POTENTIAL FOR LOCALIZED TOTALS DOUBLE
THAT AMOUNT WILL BE POSSIBLE OVER THE WATCH AREA TODAY AND THIS EVENING.
THIS RAINFALL WILL OCCUR OVER SOME OF THE SAME LOCATIONS THAT HAVE
ALREADY RECEIVED EXCESSIVE RAINFALL OVER THE PAST COUPLE OF WEEKS.

ALZ054>064-FLZ001>006-141730-
/O.NEW.KMOB.FF.A.0009.140514T1200Z-140515T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...MOBILE...
PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON...
MOLINO...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...
ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...
WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
416 AM CDT WED MAY 14 2014

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST 
  FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA... 
  BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER 
  BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE 
  AND WILCOX. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL 
  OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND 
  OKALOOSA AND INLAND SANTA ROSA. 

* FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT

* LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER THE WATCH AREA TODAY
  AND THIS EVENING. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES...WITH
  POTENTIAL FOR LOCALIZED TOTALS DOUBLE THAT AMOUNT...WILL BE POSSIBLE
  OVER THE WATCH AREA TODAY AND THIS EVENING. THIS RAINFALL WILL
  OCCUR OVER SOME OF THE SAME LOCATIONS THAT HAVE ALREADY RECEIVED
  EXCESSIVE RAINFALL OVER THE PAST COUPLE OF WEEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A
VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
136 
WGUS64 KMOB 141725
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CDT WED MAY 14 2014

...A FLASH FLOOD WATCH IS NOW IN EFFECT TODAY AND THIS EVENING
FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWESTERN ALABAMA AS WELL AS
FOR THE WESTERN FLORIDA PANHANDLE...

.A COLD FRONT GRADUALLY APPROACHING THE REGION TODAY WILL SUPPORT SEVERAL
ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL THROUGH THIS EVENING.
SOME AREAS EAST OF I-65 AND GENERALLY ALONG AND NORTH OF THE ALABAMA-
FLORIDA BORDER WILL RECEIVE THE HIGHEST AND MOST WIDESPREAD AMOUNTS
BETWEEN THREE AND SIX INCHES. THE RAINFALL ENDS WITH THE PASSAGE OF
THE FRONT BY JUST AFTER MIDNIGHT FOR MOST AREAS.

ALZ054>064-FLZ001>006-150130-
/O.CON.KMOB.FF.A.0009.000000T0000Z-140515T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...GREENVILLE...LUVERNE...BRANTLEY...
ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP...MOBILE...
PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...FLOMATON...
MOLINO...FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...
ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...
WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
1225 PM CDT WED MAY 14 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE 
  FOLLOWING AREAS...IN ALABAMA...BUTLER...CONECUH...COVINGTON... 
  CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE... 
  UPPER BALDWIN...UPPER MOBILE AND WILCOX. IN NORTHWEST 
  FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA 
  ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA 
  ROSA. 

* THROUGH LATE TONIGHT

* LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER THE WATCH AREA 
  TODAY AND THIS EVENING. TOTAL RAINFALL AMOUNTS OF 2 TO 3 
  INCHES...WITH POTENTIAL FOR LOCALIZED TOTALS DOUBLE THAT 
  AMOUNT...WILL BE POSSIBLE OVER THE WATCH AREA TODAY AND THIS 
  EVENING. THIS RAINFALL WILL OCCUR OVER SOME OF THE SAME 
  LOCATIONS THAT HAVE ALREADY RECEIVED EXCESSIVE RAINFALL OVER 
  THE PAST COUPLE OF WEEKS. 

* INUNDATION OF NORMAL LOW SPOTS. RAPID RISES IN CREEKS AND STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
141 
WGUS64 KMOB 150017
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
717 PM CDT WED MAY 14 2014

...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTH
CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH 1 AM CDT
THURSDAY...

.A COLD FRONT WAS MOVING EAST ACROSS SOUTHWEST ALABAMA THIS EVENING
AND WILL CONTINUE EAST THIS EVENING. ORGANIZED RAINS HAVE MOVE
STEADILY EAST AND ARE NOW LOCATED OVER A SMALL PORTION OF THE
INTERIOR SOUTH CENTRAL ALABAMA COUNTIES AND PORTIONS OF THE WESTERN
FLORIDA PANHANDLE. 

ALZ054>056-059-061>064-FLZ001>004-150130-
/O.CAN.KMOB.FF.A.0009.000000T0000Z-140515T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILCOX-MONROE-CONECUH-ESCAMBIA-UPPER MOBILE-UPPER BALDWIN-
LOWER MOBILE-LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-
INLAND SANTA ROSA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...CAMDEN...PINE HILL...HOMEWOOD...
MONROEVILLE...EVERGREEN...ATMORE...BREWTON...EAST BREWTON...
MOBILE...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...
THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...CENTURY...
FLOMATON...MOLINO...FERRY PASS...BRENT...WEST PENSACOLA...
BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE...MILTON
717 PM CDT WED MAY 14 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST
FLORIDA HAS BEEN CANCELLED. 

ORGANIZED RAINS HAVE MOVED EAST OF THE AREA. A COLD FRONT MOVES
ACROSS THE AREA AND WILL BRING SCATTERED SHOWERS AND POSSIBLE STORMS.
HOWEVER...THE RISK OF ADDITIONAL WIDESPREAD HEAVY RAINS HAS ENDED.
AREAL FLOOD WARNINGS WILL REMAIN UP OVER PORTIONS OF THE AREA THAT
RECEIVED EXCESSIVE RAINS TODAY...RESULTING IN NUMEROUS ROAD CLOSURES
AND REPORTS OF HIGH WATER ENTERING SOME STRUCTURES. SEE THE LATEST
AREAL FLOOD WARNING PRODUCTS FOR SITE SPECIFIC INFORMATION.

$$

ALZ057-058-060-FLZ005-006-150600-
/O.CON.KMOB.FF.A.0009.000000T0000Z-140515T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER-CRENSHAW-COVINGTON-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...GREENVILLE...LUVERNE...BRANTLEY...
ANDALUSIA...OPP...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
717 PM CDT WED MAY 14 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTH CENTRAL ALABAMA AND NORTHWEST FLORIDA... 
  INCLUDING THE FOLLOWING AREAS...IN SOUTH CENTRAL ALABAMA... 
  BUTLER...COVINGTON AND CRENSHAW. IN NORTHWEST FLORIDA... 
  COASTAL OKALOOSA AND INLAND OKALOOSA. 

* UNTIL 1 AM CDT THURSDAY

* LOCALLY HEAVY RAINFALL WILL REMAINS POSSIBLE OVER THE WATCH AREA
  THIS EVENING. ADDITIONAL RAINS OF A HALF TO ONE INCH OVER RAIN
  SOAKED GROUND WILL MAINTAIN THE RISK OF FLASH FLOODING.

* INUNDATION OF NORMAL LOW SPOTS. RAPID RISES IN CREEKS AND 
  STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
412 
WGUS64 KMOB 150140
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
840 PM CDT WED MAY 14 2014

...THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND
NORTHWEST FLORIDA HAS BEEN CANCELLED...

.A COLD FRONT WAS MOVING EAST ACROSS SOUTHWEST ALABAMA THIS EVENING
AND WILL CONTINUE EAST. ORGANIZED RAINS HAVE MOVED STEADILY EAST AND
OUT OF THE AREA. THE RISK OF ADDITIONAL HEAVY RAIN HAS ENDED.

ALZ057-058-060-FLZ005-006-150245-
/O.CAN.KMOB.FF.A.0009.000000T0000Z-140515T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER-CRENSHAW-COVINGTON-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...GREENVILLE...LUVERNE...BRANTLEY...
ANDALUSIA...OPP...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...
EGLIN AFB
840 PM CDT WED MAY 14 2014

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ALABAMA AND
NORTHWEST FLORIDA HAS BEEN CANCELLED. 

ORGANIZED RAINS HAVE MOVED STEADILY EAST AND OUT OF THE AREA. THE
RISK OF ADDITIONAL HEAVY RAIN HAS ENDED.



$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at May 13, 11:53 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, May 13, 11:53 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1153 PM CDT TUE MAY 13 2014

.AVIATION (14.06Z ISSUANCE)...SATELLITE SHOWS A LARGE AXIS OF CLOUDS
OF MULTIPLE BASES EXTENDING FROM THE WESTERN GULF...NORTHWARD OVER
THE LOWER/MID MISSISSIPPI RIVER VALLEY AND ANOTHER AREA OF EXPANDING
LOW CLOUDS OVER THE EASTERN GULF. CLOUDS FORECAST TO THICKEN
OVERNIGHT WITH BASES LOWERING TO MVFR/IFR LEVELS. WITHIN THE LOWER
CLOUDS OVER THE EASTERN GULF...RADAR SHOWS SCATTERED
SHOWERS...ABOUT 60 MILES EAST OF THE SOUTHEASTERN TIP OF
LOUISIANA...MOVING NORTHWARD. CONSIDERING RADAR TRENDS...WILL
MENTION POTENTIAL OF TSRA BY DAYBREAK. POTENTIAL OF +TSRA BY LATE
MORNING INTO THE AFTERNOON. THIS CONSISTENT WITH THE LATEST 24.00Z
DATA AND HIGH RESOLUTION WEATHER MODEL GUIDANCE. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  82  56  71  51 /  20  70  40  10  10
PENSACOLA   69  81  64  72  54 /  20  70  70  30  10
DESTIN      71  77  67  74  56 /  10  70  80  30  10
EVERGREEN   67  82  59  72  47 /  20  70  70  30  10
WAYNESBORO  66  82  51  69  45 /  20  70  50  10  10
CAMDEN      67  83  56  72  49 /  20  70  80  30  10
CRESTVIEW   67  83  64  75  50 /  10  70  80  30  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 13, 4:46 PM CDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
446 PM CDT TUE MAY 13 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
446 PM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...REST OF TODAY AND TONIGHT

THERE IS A HIGH RISK OF DEADLY RIP CURRENTS ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH EARLY
EVENING...MAINLY NORTH AND WEST OF INTERSTATE 65. SEVERE WEATHER IS
NOT EXPECTED...BUT A STRONG STORM PRODUCING LOCALLY HEAVY RAIN...
GUSTY WINDS...FREQUENT LIGHTNING...AND SMALL HAIL IS POSSIBLE.

PATCHY FOG...DENSE IN SOME LOCATIONS...WILL DEVELOP AGAIN ACROSS THE
AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY AND WEDNESDAY
NIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND AHEAD OF THE FRONT. WHILE THE THREAT FOR SEVERE WEATHER IS
LOW...A FEW STORMS MAY BECOME STRONG...CAPABLE OF PRODUCING STRONG
WIND GUSTS AND FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE WITH THIS ACTIVITY...WHICH COULD RESULT IN LOCALIZED
FLOODING CONCERNS...ESPECIALLY WHERE STORMS REPEATEDLY MOVE OVER THE
SAME AREAS. RAIN WILL END FROM WEST TO EAST WEDNESDAY NIGHT AS THE
FRONT MOVES THROUGH.

THERE WILL BE A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG THE
COASTAL BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED.

GMZ630>635-650-655-670-675-141115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-WATERS
FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
446 PM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG OFFSHORE FLOW AND BUILDING SEAS IN THE WAKE OF A COLD FRONT
MAY BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE WEDNESDAY
THROUGH EARLY FRIDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 9:32 AM CDTAreal Flood AdvisoryMOBBaldwin, Butler, Conecuh, Covington, Crenshaw, Escambia and 2 more6 hr
May 14, 9:44 AM CDTSmall Craft AdvisoryMOB39 hr
May 14, 9:48 AM CDTFlash Flood WarningMOBConecuh, Covington, Escambia6 hr
May 14, 11:32 AM CDTFlash Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox6 hr
May 14, 11:51 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw24 min
May 14, 12:15 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw60 min
May 14, 12:52 PM CDTAreal Flood AdvisoryMOBBaldwin, Mobile113 min
May 14, 1:47 PM CDTFlash Flood WarningMOBBaldwin, Escambia4 hr
May 14, 3:36 PM CDTFlash Flood WarningMOBConecuh, Covington, Escambia4 hr
May 14, 4:52 PM CDTRiver Flood WarningMOBEscambia8 days
May 14, 5:13 PM CDTAreal Flood AdvisoryMOBCovington3 hr
May 14, 5:28 PM CDTAreal Flood AdvisoryMOBButler, Conecuh, Crenshaw, Monroe, Wilcox3 hr
May 14, 5:38 PM CDTAreal Flood WarningMOBConecuh, Escambia6 hr
May 14, 5:42 PM CDTSpecial Marine WarningMOB33 min

Nearby

Flash Flood Watches in Alabama, 2014Flash Flood Watches in Florida, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.